MathSciNet Relay Station
MathSciNet bibliographic data
MR766971 (86j:53011) 53A10
Hoffman, David A.; Meeks, William H., III Complete embedded minimal surfaces of finite total curvature. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 134–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement